# SDR BHKR201309190001

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N84FN
- Make and model: Lear 36LEAR
- Aircraft serial: 002
- Aircraft time: 16,875 hours, 8,766 cycles
- Engine: Garrtt TFE73122B
- Engine time: 15,295 hours, 7,902 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440723524403915
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH FL 185 FOR FL200 THE RT ENGINE FIRE LIGHT ILLUMINATED.  ALL ENGINE INDICATIONS WERE NORMAL.  RT ENGINE POWER LEVER WAS REDUCED TO IDLE IAW MEMORY ITEMS FOR THE ENGINE FIRE SHUTDOWN PROCEDURE IAW THE QRH.  THE ENGINE FIRE LIGHT WENT OUT AFTER APPROXIMATELY 14 SECONDS.  RT ENGINE THRUST LEVER WAS KEPT AT IDLE AND THE ENGINE FIRE SHUTDOWN PROCEDURE WAS COMPLETED.  APPROACH AND LANDING AT PHF WERE UNEVENTFUL.  MX CREWS PERFORMED THE RESISTANCE AND INSULATION TESTS IAW THE AMM 26-10-01 AND FOUND THAT BOTH THE ACCESSORY GEARBOX ELEMENT AND THE HOT SECTION ELEMENT WERE OUT OF LIMITS.
